# SDR SWAA2013122723646

- Difficulty date: December 20, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 35,735 hours, 20,757 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Damaged
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB SKIN DAMAGED AT STATION 101.90.  REPAIRED SKIN IAW SWA EA.
